Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Complementary components of polynomial hulls


Author: Richard F. Basener
Journal: Proc. Amer. Math. Soc. 69 (1978), 230-232
MSC: Primary 32E20
MathSciNet review: 0466626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a compact subset of the unit sphere S in $ {{\mathbf{C}}^n},n > 1$. It is shown that if a point z is not in the polynomially convex hull of X, then there is a complementary component U of X in S such that z is not in the hull of S U.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E20

Retrieve articles in all journals with MSC: 32E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0466626-2
PII: S 0002-9939(1978)0466626-2
Keywords: Polynomially convex hull, several complex variables
Article copyright: © Copyright 1978 American Mathematical Society